# SDR IPXA2022081385196

- Difficulty date: August 3, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0863
- Aircraft time: 21,312 hours, 12,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 2024T3032C
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300PANEL 152QC HAS METAL COVER DAMAGEDREMOVED,FABRICATED,AND INSTALLED IAW SRM 51-27-11 AND AMM 25-00-00-0801
